# SDR NSVA2011388

- Difficulty date: January 3, 2012
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Saab 340B
- Aircraft serial: 210
- Aircraft time: 40,072 hours, 47,036 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

4986 IAH-DRT A/C LNJ/210 GATE RETURN DUE TO MX (NR 1 ENGINE HUNG START TWICE).
